Alert archive / Montana / Red Flag Warnings in 2011

Red Flag Warning 7, NWS Great Falls, MT

September 2, 201113 counties in Montana

NWS Great Falls, MT issued this red flag warning at Sep 2, 2011, 3:20 AM MDT for 13 counties in Montana. It took effect at Sep 2, 2011, 12:00 PM MDT. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 2, 2011, 3:20 AM MDT (09:20 UTC)
In effect from
Sep 2, 2011, 12:00 PM MDT
Expired
Sep 2, 2011, 8:30 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Broadwater County, MT, Cascade County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 15 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 12:33 PM MDTNON-TSTM WND GST 46Malmstrom Afb, MT
Sep 2, 12:36 PM MDTNON-TSTM WND GST 495 Wsw Great Falls, MT
Sep 2, 3:53 PM MDTHAIL 0.259 Nne Babb, MTPEA SIZED HAIL COVERING GROUND AND ROADWAYS UP TO ONE AND A HALF INCHES DEEP.
Sep 2, 4:56 PM MDTHAIL 0.77 Nne Browning, MTDIME SIZED HAIL COVERING GROUND. ROADS HAVE HAIL UP TO AN INCH DEEP ON THEM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Great_falls, MT (KTFX), launched 00:00Z, 9.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 00:00Z on 2011-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 00:00Z on 2011-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1884 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

024 
WWUS85 KTFX 020920
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
320 AM MDT FRI SEP 2 2011

MTZ112-021800-
/O.UPG.KTFX.FW.A.0005.110902T1800Z-110903T0300Z/
/O.NEW.KTFX.FW.W.0007.110902T1800Z-110903T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
320 AM MDT FRI SEP 2 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 112...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONE 112.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH

* RELATIVE HUMIDITY...15 TO 22 PERCENT

* IMPACTS...A COMBINATION OF STRONG WINDS AND LOW RELATIVE
  HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG
  WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED WEATHER
  CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY FUELS...WILL
  SIGNIFICANTLY INCREASE FIRE DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ114-117-118-021800-
/O.UPG.KTFX.FW.A.0005.110902T1800Z-110903T0300Z/
/O.NEW.KTFX.FW.W.0007.110902T1800Z-110903T0300Z/
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
320 AM MDT FRI SEP 2 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 114...117 AND 118 BELOW 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING BELOW 5000 FEET FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...FIRE WEATHER ZONES 114 BELOW 5000 FEET... 117 
  BELOW 5000 FEET AND 118 BELOW 5000 FEET.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...18 TO 25 PERCENT

* IMPACTS...A COMBINATION OF STRONG WINDS AND LOW RELATIVE
  HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.A RED
  FLAG WARNING IS INTENDED TO ALERT LAND MANAGERS TO EXPECTED
  WEATHER CONDITIONS THAT ALONG WITH SUFFICIENTLY DRY
  FUELS...WILL SIGNIFICANTLY INCREASE FIRE DANGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
4 follow-up statements
911 
WWUS85 KTFX 021737
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1137 AM MDT FRI SEP 2 2011

MTZ112-030300-
/O.CON.KTFX.FW.W.0007.110902T1800Z-110903T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
1137 AM MDT FRI SEP 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR FOR A COLD FRONTAL PASSAGE WITH A STRONG WIND SHIFT FOR FIRE
WEATHER ZONE 112...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 112.

* WINDS...NORTH 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 25 PERCENT.

* IMPACTS...A COLD FRONT WITH A STRONG WIND SHIFT IS CURRENTLY
  MOVING THROUGH FIRE ZONE 112. GUSTY WINDS SHOULD BEGIN TO
  DIMINISH LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ114-117-118-030300-
/O.CON.KTFX.FW.W.0007.110902T1800Z-110903T0300Z/
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
1137 AM MDT FRI SEP 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOLLOWED BY A COLD
FRONTAL PASSAGE WITH A STRONG WIND SHIFT FOR FIRE WEATHER ZONES
114...117 AND 118 BELOW 5000 FEET...

A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 9 PM
MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 114 BELOW 5000 FEET... 117 
  BELOW 5000 FEET AND 118 BELOW 5000 FEET. 

* WINDS...WEST 15 TO 25 WITH GUSTS UP TO 30 MPH FOLLOWED BY A WIND
  SHIFT TO THE NORTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 22 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL BE FOLLOWED
  BY A STRONG WIND SHIFT TO THE NORTH AS A STRONG COLD FRONT
  PUSHES THROUGH THE DISTRICTS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
989 
WWUS85 KTFX 022045
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
245 PM MDT FRI SEP 2 2011

MTZ112-114-117-022145-
/O.CAN.KTFX.FW.W.0007.000000T0000Z-110903T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
CENTRAL AND EASTERN LEWIS AND CLARK NATIONAL FOREST AREAS-
245 PM MDT FRI SEP 2 2011

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY AND A COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES
112...114 AND 117...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

THE COLD FRONT HAS PASSED THROUGH THE AREA AND RELATIVE HUMIDITIES
ARE WELL ABOVE 25 PERCENT IN THE NORTH AND WILL INCREASE TO WELL
ABOVE 25 PERCENT IN THE SOUTH BY EARLY EVENING. NORTHWEST WINDS 15
TO 25 MPH WITH GUSTS TO 35 MPH WILL DIMINISH NEAR AND AFTER DARK.

$$

MTZ118-030300-
/O.CON.KTFX.FW.W.0007.000000T0000Z-110903T0300Z/
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
245 PM MDT FRI SEP 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
118 BELOW 5000 FEET...

A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 9 PM
MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 114 BELOW 5000 FEET... 117 
  BELOW 5000 FEET AND 118 BELOW 5000 FEET. 

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL
  GRADUALLY DIMINISH THIS EVENING. 

* RELATIVE HUMIDITY...AS LOW AS 15 PERCENT.

* IMPACTS...THE COLD FRONT WILL BE MOVING THROUGH THE AREA THE
  REST OF THIS AFTERNOON. HOWEVER WINDS HAVE ALREADY SWITCHED TO
  THE NORTHWEST AHEAD OF THE COLD FRONT. HUMIDITIES WILL BEGIN TO
  RECOVER AFTER THE FRONTAL PASSAGE. THE LOW HUMIDITIES AND GUSTY
  WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THROUGH THE
  REST OF THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
030 
WWUS85 KTFX 022140
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
340 PM MDT FRI SEP 2 2011

MTZ118-030300-
/O.CON.KTFX.FW.W.0007.000000T0000Z-110903T0300Z/
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
340 PM MDT FRI SEP 2 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
118 BELOW 5000 FEET...

A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 9 PM
MDT THIS EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONE 118 BELOW 5000 FEET.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...A COLD FRONT THAT PASSED THROUGH THE AREA TODAY WILL
  CONTINUE TO ALLOW MINIMUM HUMIDITY VALUES TO RECOVER LATER THIS
  EVENING. LINGERING LOW HUMIDITY AND GUSTY WINDS WILL KEEP
  CRITICAL FIRE WEATHER CONDITIONS AROUND INTO THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

HTTP://WEATHER.GOV/GREATFALLS
662 
WWUS85 KTFX 030230
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
830 PM MDT FRI SEP 2 2011


MTZ118-030330-
/O.CAN.KTFX.FW.W.0007.000000T0000Z-110903T0300Z/
HELENA AND TOWNSEND RANGER DISTRICTS OF THE HELENA NATIONAL
FOREST-
830 PM MDT FRI SEP 2 2011

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONE 118...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING. 

WINDS HAVE DIMINISHED AND RELATIVE HUMIDITIES HAVE RECOVERED TO
ABOVE 30 PERCENT. 

$$

HTTP://WEATHER.GOV/GREATFALLS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Sep 2, 2:46 AM MDT, 34 minutes earlier.

Area forecast discussion, Sep 2, 2:46 AM MDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
246 AM MDT FRI SEP 2 2011

.DISCUSSION...
TODAY THROUGH SUNDAY...ANOTHER UPPER LEVEL TROUGH WILL DROP DOWN INTO
MONTANA TODAY WITH A SURFACE LOW TRACKING ACROSS SOUTHERN CANADA.
THIS WILL RESULT IN GUSTY WEST WINDS ACROSS MUCH OF CENTRAL MONTANA
TODAY. MODELS SHOWED STRONGEST 700 MB WINDS OF 50 KT AT 12Z THIS
MORNING. THUS...GUSTY WINDS WILL KICK UP THIS MORNING AND CONTINUE
THROUGH THE AFTERNOON. HOWEVER...A CANADIAN SURFACE HIGH WILL MOVE
INTO NORTH CENTRAL MONTANA THIS EVENING. THIS WILL RESULT IN DECREASING
SURFACE WINDS LATER THIS AFTERNOON. TEMPERATURES WILL WARM TO NEAR
SEASONAL LEVELS TODAY. NOT MUCH MOISTURE ASSOCIATED WITH THIS
SYSTEM. THIS WILL RESULT IN MOSTLY DRY CONDITIONS. AS THE UPPER
LEVEL TROUGH MOVES THROUGH TONIGHT AND SATURDAY...LOOK FOR COOLER
TEMPERATURES AND LIGHT NORTH TO EAST WINDS. MODELS DO KEEP PRECIPITATION
NORTH OF THE BORDER. BY SUNDAY...AN UPPER LEVEL RIDGE REBUILDS OVER
THE REGION FOR CONSIDERABLY WARMER TEMPERATURES AND DRY CONDITIONS.
WILLIAMSON DC

SUNDAY NIGHT THROUGH FRIDAY...MEDIUM RANGE AND LONG RANGE MODELS ARE
IN DECENT AGREEMENT CONCERNING THE UPPER LEVEL PATTERN FOR MUCH OF
THE WESTERN U.S. WARMING AND DRYING CONDITIONS ARE EXPECTED FROM
THIS WEEKEND THROUGHOUT NEXT WEEK. THIS IS DUE TO THE RIDGE OVER THE
ROCKY MOUNTAINS AMPLIFYING AND STRENGTHENING THROUGH THE MIDDLE OF
NEXT WEEK. HAVE KEPT TEMPERATURES ABOVE SEASONAL AVERAGES BECAUSE OF
THIS. WILL CONTINUE TO MONITOR THIS SITUATION...HOWEVER WITH STRONG
CONSISTENCY BETWEEN MODELS AND THROUGHOUT PREVIOUS MODEL RUNS
CONFIDENCE CURRENTLY IS HIGH THAT TEMPERATURES IN THE LONG TERM WILL
CONTINUE TO STAY ABOVE SEASONAL AVERAGES WITH NO SIGNIFICANT
PRECIPITATION ANTICIPATED CURRENTLY. SUK

&&

.AVIATION...
UPDATED 0500Z.
UPPER LEVEL TROUGH CONTINUES TO MOVE ACROSS THE STATE TONIGHT.
CONDITIONS WILL CLEAR OUT OVERNIGHT WITH ONLY SCATTERED MID AND
UPPER CLOUDS THROUGH FRIDAY AFTERNOON. GUSTY WESTERLY WINDS WILL
DEVELOP OVER NORTH CENTRAL MONTANA BY 15Z FRIDAY AND LAST INTO THE
EVENING.

&&

.FIRE WEATHER...
IT WILL BE WINDY ACROSS THE ROCKY MOUNTAIN FRONT AND ADJECENT PLAINS
AS WELL AS PARTS OF SOUTHWEST MONTANA AT ELEVATIONS BELOW 5000
FEET THIS AFTERNOON AND EVENING WITH RELATIVE HUMIDITIES DROPPING
DOWN TO BETWEEN 15 AND 20 PERCENT AT LOWER ELEVATIONS. DESPITE
RECENT RAINS AND COOLER WEATHER FINE FUELS OVER THE PLAINS REMAIN
QUITE DRY AND A RISK FOR WILDFIRES CONTINUES TO EXIST. AS A RESULT
HAVE ISSUED A RED FLAG WARNING FOR WIND AND RH FOR FIRE ZONE 112
AND ELEVATIONS BELOW 5000 FEET IN FIRE ZONES 114...117 AND 118.
WILLIAMSON DC

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  73  39  69  40 /  10  10   0   0
CTB  70  34  67  39 /  10  10  10   0
HLN  75  42  71  46 /  10  10   0   0
BZN  77  37  71  40 /  10   0   0   0
WEY  68  24  68  29 /   0   0   0   0
DLN  74  37  71  41 /   0   0   0   0
HVR  70  41  69  36 /  10  20  10   0
LWT  69  38  63  43 /  10  10   0   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
ELEVATIONS BELOW 5000 FEET FOR BROADWATER...CASCADE...CENTRAL
AND SOUTHERN LEWIS AND CLARK...EASTERN TETON...GALLATIN...
JEFFERSON...JUDITH BASIN...MEAGHER...SOUTHERN ROCKY MOUNTAIN
FRONT.

RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING
EASTERN GLACIER...EASTERN PONDERA...LIBERTY...NORTHERN ROCKY
MOUNTAIN FRONT...TOOLE.

&&

SHORT TERM...WILLIAMSON DC
LONG TERM...SUK
AVIATION...SUK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Sep 1, 5:37 PM MDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
537 PM MDT THU SEP 1 2011

MTZ008-011-013-015-047-051-022345-
BEAVERHEAD-HILL-CHOUTEAU-MADISON-BLAINE-FERGUS-
537 PM MDT THU SEP 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009-010-012-014-044>046-048>050-052>055-022345-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
537 PM MDT THU SEP 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR FRIDAY AFTERNOON AND EARLY
EVENING FOR LOW RELATIVE HUMIDITIES AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 4:17 PM MDTSpecial Weather StatementTFXGlacier43 min
Sep 2, 5:05 PM MDTSpecial Weather StatementTFXGlacier40 min
Sep 2, 5:49 PM MDTSpecial Weather StatementTFXPondera41 min

Nearby

Red Flag Warnings in Montana, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.